# SDR 2004F00263

- Difficulty date: December 3, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N550FA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23411
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT, NR 1 START VALVE OPEN LIGHT ILLUMINATED, RETUREND TO GATE.  REMOVED CLEANED AND RE-TIGHTENED THE NR 1 ENGINE START VALVE CONNECTOR PER MM 80-10.  AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS.  (M)
